MathSciNet Relay Station
MathSciNet bibliographic data
MR1486644 57N10 (55R35)
Hatcher, Allen; McCullough, Darryl Finiteness of classifying spaces of relative diffeomorphism groups of $3$-manifolds. Geom. Topol. 1 (1997), 91–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement